# SDR 98ZZZX2408

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLL/TPA - FLT 9164 - NOSE GEAR DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE UNTIL 2 MINUTES AFTER MAIN GEAR.  FERRIED AIRCRAFT TO MIAMI.  PERFORMED GEAR SWING SEVERAL TIMES WITH AIRCRAFT ON JACKS.  COULD NOT DUPLICATE DISCREPANCY.  (X)
